Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2017, Volume 208, Number 3, Pages 54–71 (Mi msb8802)  

This article is cited in 12 scientific papers (total in 12 papers)

Holomorphic mappings of the unit disc into itself with two fixed points

V. V. Goryainov

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: The paper is concerned with holomorphic mappings of the unit disc into itself with two fixed points. Two cases are considered: when one fixed point lies inside the disc and the other lies on the boundary and when both fixed points lie on the boundary. The effect that angular derivatives at boundary fixed points have on the properties of functions inside the unit disc is studied. Conditions on the angular derivatives to guarantee the existence of domains of univalence inside the unit disc are given. The effect of the angular derivatives on the values of the Taylor coefficients of functions is also examined.
Bibliography: 19 titles.

Keywords: holomorphic mapping, fixed point, domain of univalence, angular derivative, coefficient region.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00674-a
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 16-01-00674_a).


DOI: https://doi.org/10.4213/sm8802

Full text: PDF file (804 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:3, 360–376

Bibliographic databases:

UDC: 517.54
MSC: Primary 30C55; Secondary 30C50, 30J99, 30C75
Received: 22.08.2016 and 17.10.2016

Citation: V. V. Goryainov, “Holomorphic mappings of the unit disc into itself with two fixed points”, Mat. Sb., 208:3 (2017), 54–71; Sb. Math., 208:3 (2017), 360–376

Citation in format AMSBIB
\Bibitem{Gor17}
\by V.~V.~Goryainov
\paper Holomorphic mappings of the unit disc into itself with two fixed points
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 3
\pages 54--71
\mathnet{http://mi.mathnet.ru/msb8802}
\crossref{https://doi.org/10.4213/sm8802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629076}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017SbMat.208..360G}
\elib{https://elibrary.ru/item.asp?id=28405173}
\transl
\jour Sb. Math.
\yr 2017
\vol 208
\issue 3
\pages 360--376
\crossref{https://doi.org/10.1070/SM8802}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401851300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020081276}


Linking options:
  • http://mi.mathnet.ru/eng/msb8802
  • https://doi.org/10.4213/sm8802
  • http://mi.mathnet.ru/eng/msb/v208/i3/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Goryainov, “Holomorphic Mappings of a Strip into Itself with Bounded Distortion at Infinity”, Proc. Steklov Inst. Math., 298 (2017), 94–103  mathnet  crossref  crossref  isi  elib
    2. P. Gumenyuk, D. Prokhorov, “Value regions of univalent self-maps with two boundary fixed points”, Ann. Acad. Sci. Fenn. Math., 43:1 (2018), 451–462  crossref  mathscinet  zmath  isi  scopus
    3. D. V. Prokhorov, “Value regions in classes of conformal mappings”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:3 (2019), 258–279  mathnet  crossref  elib
    4. O. S. Kudryavtseva, A. P. Solodov, “Two-sided estimate of univalence domains of holomorphic mappings of the disc into itself with an invariant diameter”, Russian Math. (Iz. VUZ), 63:7 (2019), 80–83  mathnet  crossref  crossref  isi
    5. O. S. Kudryavtseva, A. P. Solodov, “Two-sided estimates for domains of univalence for classes of holomorphic self-maps of a disc with two fixed points”, Sb. Math., 210:7 (2019), 1019–1042  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. A. P. Solodov, “Strengthening of Landau's Theorem for Holomorphic Self-Mappings of a Disk with Fixed Points”, Math. Notes, 108:4 (2020), 626–628  mathnet  crossref  crossref  mathscinet  isi  elib
    7. O. S. Kudryavtseva, A. P. Solodov, “Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a disc with an invariant diameter”, Sb. Math., 211:11 (2020), 1592–1611  mathnet  crossref  crossref  mathscinet  isi
    8. M. D. Contreras, S. Diaz-Madrigal, P. Gumenyuk, “Infinitesimal generators of semigroups with prescribed boundary fixed points”, Anal. Math. Phys., 10:3 (2020), 36  crossref  mathscinet  zmath  isi
    9. O. S. Kudryavtseva, “Schwarz's Lemma and Estimates of Coefficients in the Case of an Arbitrary Set of Boundary Fixed Points”, Math. Notes, 109:4 (2021), 653–657  mathnet  crossref  crossref  isi  elib
    10. V. N. Dubinin, “Some remarks on rotation theorems for complex polynomials”, Sib. elektron. matem. izv., 18:1 (2021), 369–376  mathnet  crossref
    11. O. S. Kudryavtseva, “Neravenstvo tipa Shvartsa dlya golomorfnykh otobrazhenii kruga v sebya s nepodvizhnymi tochkami”, Izv. vuzov. Matem., 2021, no. 7, 43–51  mathnet  crossref
    12. A. P. Solodov, “The exact domain of univalence on the class of holomorphic maps of a disc into itself with an interior and a boundary fixed points”, Izv. Math., 85:5 (2021), 1008–1035  mathnet  crossref  crossref  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:1408
    Full text:375
    References:55
    First page:163

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021